Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Torvate 1000 MG Tablet Questions

Hi! Doctor has prescribed me Valproate ER tab. But as it is not available in market can I take Valproate CR instead? And suppose if i'm taking Valproate CR is there any side effects? What to do? Please advice.

It’s better to take valproate ER as per prescription but for a day if necessary there is no harm in taking valproate CR
1 person found this helpful
Submit FeedbackFeedback

Sir, please tell me uses of VALISTAB CR 300 tablet .It contains Sodium Valproate and Valproic acid.

Sir, please tell me uses of VALISTAB CR 300 tablet .It contains Sodium Valproate and Valproic acid.
It is usually been given to control epilepsy,bipolar disorder,to prevent pain of migraine,,in seizures absence seizures,partial seizures, generalized seizures also
2 people found this helpful
Submit FeedbackFeedback

Hi, I took sodium valproate for one and half years till last May. Then I stopped and am taking oleptal OD. Am I have a chance of getting valproate 's side effect POLYCYSTIC OVARIAN DISEASE?

Hi, I took sodium valproate for one and half years till last May. Then I stopped and am taking oleptal OD. Am I have ...
Pcod is not just because of sodium valproate.. And yes you can develop it.. It is very common in women now.
Submit FeedbackFeedback

I'm thinking to start keto diet for weight loss but I'm already taking sodium valproate for migraine can I take l carnitine with it to increase the ketosis? And is it safe to take l carnitine with sodium valproate.

I'm thinking to start keto diet for weight loss but I'm already taking sodium valproate for migraine
can I take l car...
Hello user no. Fancy diet keto, gm, paleo are not good for body. They are originated for different purposes. Fancy diet can lead to serious harm to body, even to coma. Other side effects caused due to these diet. Osteoporosis.kidney disease. Liver disease. Vitamins and minerals deficiency. Heart problems. Sexual problems and many more. Being a dietician, we won't prescribe such kind of diet. We have another method of reducing weight by treating the cause of obesity from root, this treatment is 100%effective in reducing weight without any side effects. There are many reason of being overweight or obese. Improper liver functions. Endocrine imbalance (diabetes/ thyroid. Psychological problems. Physical inactive. Improper dietary diet. Vitamins and minerals deficiency .eating disorders. Improper sleep .stress. Medication many more how we treat over weight and obesity thru diet. Finding and curing the cause of overweight and obesity. Treating the deficiency, symptoms and disease cause due to obesity and overweight. Diet to get ideal weight why it important to reduce weight obesity result to many other disease. Diabetes.high bp or hypertension .heart disease. Kidney disease. Osteoporosis.vitamins and minerals deficiency and many more. Before prescribing any thing ,we need some health information like vitals, health parameter, physical activity, family history, occupation, daily routine and any many. So ,if you want to contact ,please contact us thru Lybrate.
1 person found this helpful
Submit FeedbackFeedback

Please suggest Levipil 500, sodium valproate, zapiz 2 mg and folrich be still she has not been completely cured of her epilepsy?

If the febrile episodes have not cleared, the diagnosis should be reviewed and medicines changed and an EEG is necessary
1 person found this helpful
Submit FeedbackFeedback

HI, My one year old son is prescribed an epilex syrup (sodium valproate. The reason is convulsion when having fever. Is this the right prescription?

HI, My one year old son is prescribed an epilex syrup (sodium valproate. The reason is convulsion when having fever. ...
Yes it is right syrup for him bt taking this syrup is only a temporary treatment and if you want to treat it completely then take homoeopathic treatment for the same. For further details consult me online.
Submit FeedbackFeedback

I used paxidep cr from since 2007 to 2014 then I used daxid 100 and torvate500 for more than 3 years, then I use uvox100 and clofranil sr75. I have ocd and very high panic problem and mania and social annuity disorder. I change the medicine paxidep25 to daxid100 and torvate 300 from one month ago. Now I am feeling very uncomfortable and feeling very high panic problem. What should I do now? Should I started use paxidep cr 25 or continue the daxid 100 and torvate 300.

We as psychotherapists don't recommend any medication. You seem to be overly anxious and need to work on your stress levels. For your psychological issues, please contact a psychotherapist or counsellor in your area and seek immediate help. You may also need to take psychiatric drugs for sometime, for which you would need to consult a qualified psychiatrist. Also start engaging in your hobbies and some form of yoga and relaxation for better results. Also share your issues with your family members or friends you trust.
Submit FeedbackFeedback

My baby is 3 years old. She had febrile seizure of 2 times .1st of 20 months old and 2nd of 25 months old. Doctor recommended her sodium valproate. She is taking it from 10 months. During medicine there is no febrile seizure. Is it necessary to take sodium valproate more or not?

My baby is 3 years old. She had febrile seizure of 2 times .1st of 20 months old and 2nd of 25 months old. Doctor rec...
It will continue for at least 3 years. And even after that or may be life long. Allopathic medicine has no permanent solution. Better start homoeopathic treatment. The early you start the faster you get cured.
1 person found this helpful
Submit FeedbackFeedback

I'm currently taking sodium valproate for migraine and it improved my condition I tried magnesium as supplement to reduce my headaches frequency n it worked i'm thinking of taking coenzyme 10 to decrease the headques as several studies support that my question is does coenzyme has reaction with sodium valproate?

If you are experiencing a sore throat it is most commonly due to viral infection, and can be one of the major reason for your headache, it could be due to chronic migraine, if so then it may need x-rays and other scalp tests.
Submit FeedbackFeedback

My daughter is taking eptoin 50 mg from last year but still seizures occurred now doctor changed to valproate. Does this medicine have side effects on health?

All antiepileptic medicines have side effects and there is no benefit of giving medicine which is not able to control the disease, so switching over to the other is good.
1 person found this helpful